# SDR 7C7A20150821070

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 44,532 hours, 49,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443
- Part serial: 1607
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER EXIT LIGHTS IN THE CABIN DO NOT REMAIN ILLUMINATED WHEN THE EMER LIGHTS ARE SELECTED ON.  R & R TOP BATTERY BOX IN WARDROBE FOR EMER LIGHTS.  OPERATIONS CHECKED.  R & R EMER BATTERY ALSO.
